# SDR REXA2016120102381

- Difficulty date: December 1, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBEAM ANGLE BS 280 IS CORRODED.  REMOVED UNSERVICEABLE AVI BAY FLOORBEAM ANGLE. INSTALLED A NEW SNGLE IAW SRM 51-40-11-001-01-A01,  51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
